Aarhus University Seal / Aarhus Universitets segl

Program

Wednesday 26.10

 

 

From 11.00

Registration (AIAS Hall)

12.15

Welcome. Opening of conference (AIAS Auditorium)

12.30

Introduction to the topic of the conference, Prof. dr. Ulla Schmidt, Aarhus University (AIAS Auditorium) 

13.00 – 13.45

Lunch (AIAS Hall) 

13.45 – 15.15

Keynote lecture 1, Prof. dr. Frank Hillebrandt, FernUniversität Hagen

“Praxis and practices, viewed from the perspective of theory of social practices”

Discussion (Chair: Ulla Schmidt) (AIAS Auditorium)

15.15 – 15.45

Coffee break (AIAS Hall) 

15.45 – 17.05

Papers (40 min. pr paper, incl. discussion)

AIAS Auditorium
Chair: Kristine Helboe Johansen

15.45  

Torsen Cress:
Materiality and devotion. Investigating religious practices with Theodore Schatzki

 

16.25

Morten Holmqvist / Astrid Sandsmark

 

  Intervention research design in religious practices

17.30 – 18.30

Dinner (AIAS Hall)

18.30 – 19.50

Papers (40 min. pr paper, incl. discussion)

Building 1231, room 220
Chair: Hans Stifoss-Hansen

Building 1231, room 224
Chair: Peter Lodberg


18.30  

Jette B. Rønkilde:
The concept of theology in qualitative empirical theology


Tone S. Kaufman:
From the outside, within or inbetween? Normative dimensions in practical theology

19.10

Kati Tervo-Niemelä:
Creating and finding meaningfulness in religious praxis – a mixed method approach

Elisabeth Tveito Johnsen:
Towards a non-prescriptive understanding of normativity in practical theological research

 

Thursday 27.10

 

09.00 – 10.30 Keynote lecture 2, Prof. dr. Geir Afdal, Norwegian School of Theology

“Studies of religious practices as theology. From empirical to impure theology"

Discussion (Chair: Hans Raun Iversen) (AIAS Auditorium)

10.30 – 11.00

Coffee break (AIAS Hall)

11.00 – 13.00

Papers (40 min. pr paper, incl. discussion)

Building 1231, room 214
Chair: Elisabet Pettersson

Building 1231, room 216
Chair: Kirsten D. Felter



11.15  

Hans Stifoss-Hanssen/Lars J. Danbolt:
An empirical research project in theology: Pastoral care

Pekka Mesto:
"Reforming eucharistic practices in Orthodox Chruch in Finland since 1970: A modern example of lex credendi shaping lex orandi

11.55

Marianne Gaarden:
Implications of the empirical turn for theological teaching and education

Hans Austnaberg:
Validity of worldviews? Paul G. Hiebert as anthropologist and missiologist

 

13.00 – 14.00

Lunch (AIAS Hall)

14.00 – 15.30

Keynote lecture 3, Prof. dr. Claire Wolfteich, Boston University, School of Theology

“The study of practices: Investigations in Practical Theology and Spirituality Studies"

Discussion (Chair: Kirstine Helboe Johansen)
NB! Building 1231, 424 (auditorium 4th floor)

15.30 – 16.15

Coffee break [Venue to be announced]

16.15 – 17.35

Papers (40 min. pr paper, incl. discussion)

Building 1170, room 240
Chair: Jette B. Rønkilde


Building 1170, room 248
Chair: Elisabeth Tveito Johnsen

16.15  


Jan Nylund:
The construction of the “I” in the Lord’s Prayer: A social constructive discourse analysis

Frederik Saxegaard:
Exploring passage points between practice theories and practical theologies

16.55

Sr. Maura Behrenfeld:
Abstract art as embodied medium for engagement in "natural religiosi-ty"

Hans Raun Iversen:
From empirical theology to the practicipartory turn and practice as research

 

19.30

Conference dinner at the Godsbanen

 

 

Friday 28.10

 

09.00 – 11.00

Papers (40 min. pr paper, incl. discussion)

Building 1231, room 214
Chair: Kirstine Helboe Johansen

Building 1231, room 216
Chair: Tone Kaufman

09.00  


Sivert Angel:
Homiletic research as a study of rhetorical praxis


Karen M. Meetad:
The pastor: A leader of the Sunday Service

09.40

Linn S. Rystad:
Narratives in use in preaching – a sociocultural and dialogical  approach


Kirsten Donekov Felter:
Office or personal calling? Negotiations of ministry among Danish Folk Church Pastors

10.20

Sini Hulmi:
Participants of worship as makers of sermon – a case study


Terese B. Kessel:
"When one is sick, we are all sick." African diakonia as a model for European diakonia?

 

11.00 – 11.30

Coffee break (AIAS Hall) 

11.30 – 13.00

Praxis and practice studies of religion: a challenge to theology and practical theology

Invited inputs from:

  • Sociology of religion: Prof. MSO Lene Kühle (Aarhus University)
  • Systematic theology: Prof. dr. Jan-Olav Henriksen (Norwegian School of Theology)
  • Practical theology: Prof. Kati Tervo-Niemelä (University of Helsinki)

Plenary discussion (Chair: Ulla Schmidt) (AIAS Auditorium) 

13.00 – 13.45

Lunch (AIAS hall) 

13.45 – 15.00

Nordic Network for Practical Theology, founding meeting (AIAS meeting room)